# SDR MASA2015120712602

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 10,754 hours, 8,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR LEVEL EMERGENCY LIGHT HAS ONE BULB INOPERATIVE.  REPLACED THE BULB IAW 33-51-11; OPS CHECKED GOOD IAW AMM 33-51-00.
